Top
10
Doctor insights on: Bitter Tongue

Share
4

4
I have a bitter taste on tongue - like licking a lemon. Gets better with fluid intake, what could be the cause?

I have a bitter taste on tongue - like licking a lemon. Gets better with fluid intake, what could be the cause?

Lemon = acidic: Either way, a taste such as this could be indicative of cavities, periodontal problems, acid reflux, or even a sinus infection. Which, if any of the above is affecting you remains unknown. Please consult with a local dentist to rule out any tooth/gum problems, and then with your physician if the problem persists. ...Read more

6

6
What disease make tongue taste bitter?

What disease make tongue taste bitter?

Several causes: Vitamin and mineral deficiencies, metabolic diseases, hormonal and some medications can cause this. See your doctor for an evaluation and answer to your question. ...Read more

See 1 more doctor answer
7

7
White crust and bitter taste in my tongue?

Medical condition: Usually when there is a change in tongue tasting and abnormal tongue morphology with no reason, there is a need tin seeking for medical help. Sometimes it is because the influence of your food/medication you currenly have or sometimes is from unbalanced hormone or degeneration of sensry nerve, salivary glands or dry mouth condition, and...Etc. Please consult with your physician for answer. ...Read more

8

8
Does acid reflux cause dry tongue and bitterness?

Does acid reflux cause dry tongue and bitterness?

Possible: Acid reflux can cause a bad taste, sore throat. I am not sure what you mean by a dry tongue. I hope you are being treated for acid reflux. The acids can badly erode your teeth. Acid reflux can be caused by sleep apnea. So if you are tired all the time, snore, gasp for breath while sleeping, are overweight, . ...Read more

See 1 more doctor answer
9

9
I have a very bitter taste in my tongue which I use to have sometimes but now it's everyday and gives me nausea? Pls tell me what to take & what it's f

Reflux: The most common cause for your symptoms would be uncontrolled heartburn. I see you are on Prilosec already, I would try and double up to 40mg a day and if no better in af ew days, go see a doctor. Also, if you are taking any anti inflammatories, they could be irritating your stomach. ...Read more